I am taking phentramine 37.5 @ 1.5 pills a day and I am noticing that the effects are starting to wear off. I have been on it for 9 weeks and have lost 48 pounds. I am thinking of switching meds, has anyone else had this problem? I wish I felt the way I did when I first started taking the meds, but now I feel like it is harder for me to go without eating. thanks for your help!
- Phendimetrazine Information for Consumers
- Phendimetrazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phendimetrazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2009 • 5 answers
Posted 8 Oct 2011 • 3 answers
Posted 3 Dec 2012 • 1 answer
I have been taking phendimetrazine from a docter,i get them from his office they are expensive is t?
Posted 13 Mar 2014 • 1 answer
Posted 28 Sep 2015 • 4 answers